Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA Gorenstein numerical semi-group ring having a transcendental series of Betti numbers
Author(s) Samuel Lundqvist, Clas Löfwall, Jan-Erik Roos
TypeArticle in Journal
AbstractAbstract We prove in particular that the Gorenstein numerical semigroup ring generated by ( 36 , 48 , 50 , 52 , 56 , 60 , 66 , 67 , 107 , 121 , 129 , 135 ) has a transcendental series of Betti numbers. The methods of proofs are the theory of Golod homomorphism, large maps and the theory of infinite positively graded Lie algebras.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404914001236
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume219
Number3
Pages591 - 621
Year2015
NoteSpecial Issue in honor of Prof. Hans-Bjørn Foxby
Edition0
Translation No
Refereed No
Webmaster